Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the Suzuki and Conway groups


Author: J. H. Lindsey II
Journal: Bull. Amer. Math. Soc. 76 (1970), 1088-1090
MSC (1970): Primary 2072, 2075; Secondary 2025, 2029
MathSciNet review: 0262388
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. H. Conway, A group of order 8,315,553,613,086,720,000, Bull. London Math. Soc. 1 (1969), 79–88. MR 0248216 (40 #1470)
  • 2. J. H. Lindsey, II, Linear groups of degree 6 and the Hall-Janko group. Theory of Groups: A Symposium, Benjamin, New York, 1969, pp. 97-100. MR 39 #1538.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 2072, 2075, 2025, 2029

Retrieve articles in all journals with MSC (1970): 2072, 2075, 2025, 2029


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1970-12572-1
PII: S 0002-9904(1970)12572-1